MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO HUDSON/MODIFIED TRINKLE REAMER; ARTHROSCOPE

STRYKER INSTRUMENTS-KALAMAZOO HUDSON/MODIFIED TRINKLE REAMER; ARTHROSCOPE
Model Number 4100235000
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/03/2021
Type of Reportable Event Malfunction
Event or Problem Description
The device was disassembled during a service evaluation at the manufacturer facility.  there were no adverse consequences related to this event.

Brand Name
HUDSON/MODIFIED TRINKLE REAMER
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key11295672
Report Number0001811755-2021-00512
Device Sequence Number13599360
Product Code HRX
UDI-Device Identifier04546540068231
UDI-Public04546540068231
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K943323
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number4100235000
Device Catalogue Number4100235000
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/03/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/03/2021
Initial Report FDA Received Date02/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1